Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year


IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
1844-0835
See all formats and pricing
More options …

Coefficients estimates of some subclasses of analytic functions related with conic domain

Sarfraz Nawaz Malik / Mohsan Raza / Muhammad Arif / Saqib Hussain
Published Online: 2013-09-19 | DOI: https://doi.org/10.2478/auom-2013-0031

Abstract

In this paper, the authors determine the coefficient bounds for functions in certain subclasses of analytic functions related with the conic regions, which are introduced by using the concept of bounded boundary and bounded radius rotations. The effect of certain integral operator on these classes has also been examined.

Keywords: Bounded boundary rotations; bounded radius rotations; -uniformly close- to-convex function

  • [1] M. Acu, On a subclass of «-uniformly close-to-convex functions, Gen. Math., 14(2006) 55 - 64.Google Scholar

  • [2] H. S. Al-Amiri and T. S Fernando, On close-to-convex functions of com­plex order, Int. J. Math. Math. Sci., 13(1990) 321 - 330.CrossrefGoogle Scholar

  • [3] S. D. Bernardi, Convex and Starlike Univalent Functions, Trans. Amer. Math. Soci., 135(1969) 429 - 446.CrossrefGoogle Scholar

  • [4] A. W. Goodman, Univalent functions, Vol. I, II, Mariner Publishing Com­pany, Tempa, Florida, U. S. A, 1983.Google Scholar

  • [5] S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105(1999) 327 - 336.CrossrefGoogle Scholar

  • [6] S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45(2000) 647 - 657.Google Scholar

  • [7] R. J. Libra, Some Classes of Regular Univalent Functions, Proc. Amer. Math. Soc., 16(1965) 755 - 758.CrossrefGoogle Scholar

  • [8] S. S. Miller and P. T. Mocanu, Univalent solution of Briot-Bouquet dif­ferential equations, J. Differential Equations, 56(1985), 297 - 308.Google Scholar

  • [9] K. I. Noor, On a generalization of close-to-convexity, Int. J. Math. Math. Sci., 6(2)(1983) 327 - 334.CrossrefGoogle Scholar

  • [10] K. I. Noor, On a generalization of uniformly convex and related functions, Comput. Math. Appl., 61 (1) (2011) 117 - 125.CrossrefWeb of ScienceGoogle Scholar

  • [11] K. I. Noor, On some subclasses of functions with bounded boundary and bounded radius rotation, Pan Amer. Math. J., 6(1996) 75 - 81.Google Scholar

  • [12] K. I. Noor, Quasi-convex functions of complex order, Pan Amer. Math. J., 3(2)(1993) 81 - 90.Google Scholar

  • [13] K. I. Noor and D. K. Thomas, Quasi-convex univalent functions, Int. J. Math. Math. Sci., 3(1980)255 - 266.CrossrefGoogle Scholar

  • [14] K. I. Noor, M. Arif and W. Ul-Haq, On k-uniformly close-to-convex func­tions of complex order, Appl. Math. Comput., 215(2)(2009) 629 - 635.Web of ScienceCrossrefGoogle Scholar

  • [15] K. I. Noor, W. Ul-Haq, M. Arif and S. Mustafa, On Bounded Bound­ary and Bounded Radius Rotations, J. Inequ. Appl., (2009) articles ID 813687, 12 pages.CrossrefGoogle Scholar

  • [16] B. Pinchuk, Functions with bounded boundary rotation, Isr. J. Math., 10(1971) 7 - 16.Google Scholar

  • [17] W. Rogosinski, On the coefficients of subordinate functions, Proc. London Math. Soc., 48 (1943) 48 - 82. Google Scholar

About the article

Published Online: 2013-09-19

Published in Print: 2013-06-01


Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/auom-2013-0031.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in